In this paper the relation between the weak subdifferentials and the directional derivatives, as well as optimality conditions for nonconvex optimization problems in reflexive Banach spaces, are investigated. It partly generalizes several related results obtained for finite dimensional spaces.
HASSANI, SARA; MAMMADOV, MUSA; and JAMSHIDI, MINA
"Optimality conditions via weak subdifferentials in reflexive Banach spaces,"
Turkish Journal of Mathematics: Vol. 41:
1, Article 1.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss1/1